I was started out at 150mg a day and things were going ok. I was upped to 300mg and now I have bed drenching night sweats and wake up every hour on the hour to pee.
Hello beachflm. No, to answer your question. I was on wellbutrin for some time (300mg) and never went through night sweats. I would call your prescribing physcian and tell her/him whats going on. It might be a delayed reaction, to the medication. There are several other members who will possibly beable to tell you more, for they also are taking bupropion.Hope that you find an answer to whats going on. I'll check in from time to time to see what some of the othyer members have to say, best wishes go out to you.
Excessive sweating is a common side effect of Wellbutrin. The fact that it only occurs at night though is unusual. You may be having hormonal fluctuations that are causing this. The increased urinary frequency while not a common side effect is also listed as an adverse effect of the Wellbutrin. If these side effects become intolerable please discuss with the doctor.
The only thing that takes care of the sweats is clonodine tbd v
Blood pressure pill they use. I don't care what anyone says. It's been documented in my life through o er ten people with severe sweating the gooddoctors know it stops it immediately problem is side effects are dry mouth not to bad just drink a lot gaterrade. Something in that particular medicine controls the sweats wherever and whenever they are cause it's used at the good detoxes and in telling you if you had a choice kicking something get that. But if you can benzo it up as well that helps. Hope that hel
Yes!!! I have terrible night sweats. I know it is a side effect from this medication because the same thing happened when I took Effexor for three years. I wake up three to four times each night, drenched in sweat. Not hot but just drenched and miserable. Also, have noticed an increase in dreaming and also feel that I sweat while dreaming, almost as if it kicks in to high gear during that time. I do feel better mentally, I feel more joyful since beginning this medication reluctantly because of the fear of the side effects. I can't live with this side effect full time, so I plan to discontinue its use. I might also add, just to let you know if you are having other side effects that I experienced with Effexor, not Wellbutrin, but they were weight gain, 18 lbs, more hungry.
So far I have been a little more hungry than usual with the Wellbutrin but haven't gained weight yet. With Effexor the 18 lbs I had gained overnight were lost overnight as well. Effexor was not for me because of the side effects, plus, I didn't feel better. Wellbutrin does lift my overall mood, I feel happier and more optimistic, but insomnia, dreaming and night sweats make me miserable and exhausted, also noticed I get a headache almost daily that doesn't go away.
Yes! I used to be on Wellbutrin and have horrific night sweats. I'm talking sleeping on a beach towel and having spares by the bed and getting up to change my pajamas and swap out towels 1, 2 & sometimes even 3 times a night. Since I'm 53, my doctor and I both thought it was menopause. I stopped taking Wellbutrin and sweats got better. I never put 2 & 2 together until now when I re-started Wellbutrin and the night sweats kicked in again with a vengeance.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2014 • 1 answer
Posted 23 Oct 2014 • 3 answers
Posted 8 Oct 2016 • 2 answers
Posted 29 Mar 2017 • 2 answers
Posted 7 Jun 2017 • 0 answers